On Frobenius groups with noninvariant factor SL 2(3)

Authors

  • S. N. Kozulin
  • V. I. Senashov
  • V. P. Shunkov

Abstract

We obtain a criterion for the unsimplicity of an infinite group containing the infinite class of the Frobenius groups Lg=a,g1ag with complement SL2(3).

Published

25.06.2006

Issue

Section

Research articles

How to Cite

Kozulin, S. N., et al. “On Frobenius Groups With Noninvariant Factor SL 2(3)”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 6, June 2006, pp. 765–777, https://umj.imath.kiev.ua/index.php/umj/article/view/3494.